Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Dizziness, on prednisone. Will periodic elevations of CPK cause dizziness?

My current biggest problem is dizziness. I have inclusion body myositis (yea, I missed that lecture too),an inflammatory myopathy. Dizziness is not a part of that. I am on prednisone 8mg/day, started because of an incorrect diagnosis of polymyositis. Now my adrenals are shot.
My question is: Will periodic elevations of CPK cause dizziness?
Thanks, theronb, m.d.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
so you are a patient of inclusion body myositis ...must be above 60 or chair bounded
cause of dizziness in your case are tapering of prednisolone and itragenic addison and hypotension aggravated by your weak leg muscles ...get long synacten test
2 sudden changes of cpk doesnot cause dizziness but do cause liver damage and pigmentary kidney damage and can cause dizziness
take care
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor